CSN Login
Members Online: 16

His feet are turning blue?

onlyhuman
Posts: 102
Joined: Sep 2009

Hi
We got news last week that although hubby has a new growth, it hasn't done anything since the last scan a month ago so he will stay on temodar for another 2 months before the next scan. Hubby was diagnosed with GBM in March 09. Over the weekend, he has been complaining that his feet and legs are swollen. Today they appear blueish. He is on Temodar for chemo and dilantin and tegretol for seizures. Could this be due to blood clots? Anyone else experience this? We have been in and out of hospital so often recently that he has refused to even see the GP. I am not sure if I should persist and get him an appointment anyway?

sue Siwek
Posts: 281
Joined: Jun 2009

i would take him to emergency. it could be blood clots as you know that can happen with brain tumors. my husband experienced blot clots and you are better safe than sorry.

sue Siwek
Posts: 281
Joined: Jun 2009

i would take him to emergency. it could be blood clots as you know that can happen with brain tumors. my husband experienced blot clots and you are better safe than sorry.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network